Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2012 (1)

2008 (1)

2007 (1)

Listing 1 - 3 of 3
Sort by

ON -closed sets

Al-Mustansiriyah Journal of Science, 2012, Volume 23, Issue 2, Pages 113-120
 

On Some forms of M −continuous multifunctions

Al-Mustansiriyah Journal of Science, 2007, Volume 18, Issue 1, Pages 67-80

ON WEAKLY* M CONTINUOUS MULTIFUNCTIONS

Al-Mustansiriyah Journal of Science, 2008, Volume 19, Issue 2, Pages 95-105
 

Listing 1 - 3 of 3
Sort by